# SDR DALA1119835521

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 77,302 hours, 32,235 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RBL 13 BET FLOORBEAM STA 365TO STA 377 BOX BEAM HAS CORROSION AS MARKED.  REMOVED BOX BEAM IAW SRM 51-40-02, FABRICATED NEW BOX BEAM AND ANGLES PER DWG 141N5162.  LOCATED AND DRILLED NEW PARTS IAW SRM 51-40-05, TREATED & PRIMED IAW SRM 51-20-01, TOP COATED IAW SRM 51-20-10.  INSTALLED ALL PARTS IAW SRM 51-40-02 94EA.
